# SDR QXEA2017122700710

- Difficulty date: December 22, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 25,647 hours, 27,571 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Part number: 11522186
- Part serial: 067C0102
- Condition: Failed
- Location: Nr 1
- Part time: 13,159 hours, 13,844 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 AC GENERATOR CAUTION LIGHT ILLUMINATED.  GENERATOR REPLACED IAW W/O 233733. OPS CHECKED GOOD.
